# SDR AU510001724

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR LT OUTBOARD HINGE BRACKET ATTACHMENT RIVET HEAD CRACKED.  FOUND DURING INSPECTION IAW AD/C400/102 AMDT3.
